Stability and boundedness results for solutions of certain third order nonlinear vector differential equations

Tunc C., Ates M.

NONLINEAR DYNAMICS, vol.45, pp.273-281, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45
  • Publication Date: 2006
  • Doi Number: 10.1007/s11071-006-1437-3
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.273-281
  • Van Yüzüncü Yıl University Affiliated: Yes


In this paper, we investigate the asymptotic stability of the zero solution and boundedness of all solutions of a certain third order nonlinear ordinary vector differential equation. The results are proved using Lyapunov's second (or direct method). Our results include and improve some well known results existing in the literature.